Dec 27, 2006
hi Dr young hope u r well. happy holidays. i hope to hear from u soon. threw some questions at u. i know u told me u were recently in Russia. well still every morning i have diareha .im presently on atripla. most of the day i dont move my bowls. but early in morning very loose .i like to know what u think?i will see my docter today and speak to him about my concerns. i haven't weighed my self since i saw him last i was about 178 . im usualy between 189-192. i hope to god i didnt lose anymore weight, but my clothes ar getting big on me. i really would like to maintain my new weight 178-180.im 5'11 and muscular and have got alot of compliments on my weight lost.people think i look younger. i hope i can get rid of this diahera.
| Response from Dr. Young
Thanks for your follow up.
If you're only experiencing loose stools in the morning, it's worth asking about whether you have had any changes in your diet or if you drink caffeinated drinks (coffee, tea) in the morning. The later can contribute to bowel movments.
In cases like yours, where a medical evaluation doesn't identify a cause for diarrhea, mild diarrheal symptoms are often simply treated with anti-diarrheal medications like Lomotil or Immodium. I'll often give my patients a scheduled dose of one of these at bedtime to decrease the diarrhea.
As for your weight loss, I'm not sure what to say, other than HIV-related wieght loss is generally not seen as a good thing. In your situation, treating the HIV will likely improve your health; this might be an opportunity to look at your diet and exercise habits in order to bring them in a range that will keep your weight where it currently is.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Get Herpes If You Use A Condom?
- In A Cbc Count What Tells You If You Have An Std
- What Kinds Of Infections Could Cause A Brown Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.